I see in the possible side effects, there is a change of cough, runny nose and difficulty breathing, has anyone experienced this?
i have been coughing with a snuffy nose for six months now. I had just started taking klonopin but can't find anything about it making you cough. could you please share where you found the information? I am miserable and if it is the klonopin causing the cough I will stop it. I just keep so much mucus in my chest and head.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2010 • 2 answers
Posted 19 Aug 2010 • 2 answers
Can I use nasacort aq daily for 365 days without any side effects? Pl advise. Thanks 7 best regards?
Posted 23 Mar 2012 • 2 answers
Posted 11 May 2015 • 2 answers
Posted 11 Aug 2016 • 1 answer